Volume 9, Issue 4
Polynomial Acceleration Methods for Solving Singular Systems of Linear Equations

Zhi-Hao Cao

J. Comp. Math., 9 (1991), pp. 378-387.

Published online: 1991-09

Preview Full PDF 292 3196
Export citation
  • Abstract

In this paper we study the polynomial acceleration methods for solving singular linear systems. We establish iterative schemes, show their convergence and find iteration error bounds.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-9-378, author = {Zhi-Hao Cao , }, title = {Polynomial Acceleration Methods for Solving Singular Systems of Linear Equations}, journal = {Journal of Computational Mathematics}, year = {1991}, volume = {9}, number = {4}, pages = {378--387}, abstract = {

In this paper we study the polynomial acceleration methods for solving singular linear systems. We establish iterative schemes, show their convergence and find iteration error bounds.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9413.html} }
TY - JOUR T1 - Polynomial Acceleration Methods for Solving Singular Systems of Linear Equations AU - Zhi-Hao Cao , JO - Journal of Computational Mathematics VL - 4 SP - 378 EP - 387 PY - 1991 DA - 1991/09 SN - 9 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9413.html KW - AB -

In this paper we study the polynomial acceleration methods for solving singular linear systems. We establish iterative schemes, show their convergence and find iteration error bounds.

Zhi-Hao Cao. (1970). Polynomial Acceleration Methods for Solving Singular Systems of Linear Equations. Journal of Computational Mathematics. 9 (4). 378-387. doi:
Copy to clipboard
The citation has been copied to your clipboard